Alert archive / Wyoming / High Wind Watches in 2013

High Wind Watch 9, NWS Cheyenne, WY

February 21, 20134 counties in Wyoming

NWS Cheyenne, WY issued this high wind watch at Feb 21, 2013, 8:16 PM MST for 4 counties in Wyoming. It took effect at Feb 22, 2013, 10:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 21, 2013, 8:16 PM MST (03:16 UTC)
In effect from
Feb 22, 2013, 10:00 PM MST
Expired
Feb 22, 2013, 9:31 AM MST
In force
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 3.3 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2013-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2013-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

509 
WWUS75 KCYS 220316
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
816 PM MST THU FEB 21 2013

...STRONG WINDS WILL BE POSSIBLE ALONG AND WEST OF THE LARAMIE
RANGE FRIDAY NIGHT AND SATURDAY...

.A LARGE DIFFERENCE IN SURFACE PRESSURE WILL DEVELOP OVER 
SOUTHEAST WYOMING FRIDAY NIGHT AND CONTINUE FOR SATURDAY. IN
ADDITION...WINDS WILL INCREASE OVER THE AREA IN THE UPPER
ATMOSPHERE. THE RESULT WILL BE THE POSSIBILITY OF STRONG 
WESTERLY WINDS FRIDAY NIGHT AND SATURDAY IN AREAS ALONG AND
WEST OF THE LARAMIE RANGE.

WYZ106-110-116-117-221530-
/O.CAN.KCYS.HW.A.0008.130222T0500Z-130222T2200Z/
/O.NEW.KCYS.HW.A.0009.130223T0500Z-130223T2200Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
816 PM MST THU FEB 21 2013

...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
AFTERNOON...
...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
AFTERNOON. THE HIGH WIND WATCH HAS BEEN CANCELLED. 

* TIMING...10 PM FRIDAY NIGHT TO 3 PM SATURDAY AFTERNOON.

* WINDS...WESTERLY SUSTAINED AT 35 TO 45 MPH WITH GUSTS TO 60 
  MPH.

* IMPACTS...TRAVEL MAY BE HAZARDOUS FOR LIGHTWEIGHT OR HIGH
  PROFILE VEHICLES ALONG INTERSTATE 25 FROM CHUGWATER TO
  WHEATLAND...AND ALONG INTERSTATE 80 BETWEEN CHEYENNE AND THE
  SUMMIT AS WELL AS THROUGH THE ARLINGTON AND ELK MOUNTAIN AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

HAHN
2 follow-up statements
196 
WWUS75 KCYS 220915
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
215 AM MST FRI FEB 22 2013

...STRONG WINDS WILL BE POSSIBLE ALONG AND WEST OF THE LARAMIE
RANGE TONIGHT AND SATURDAY...

.A LARGE SURFACE PRESSURE GRADIENT AND INCREASING WINDS ALOFT
WILL DEVELOP OVER SOUTHEAST WYOMING TONIGHT AND SATURDAY. AS A
RESULT...STRONG WEST WINDS WILL BE POSSIBLE TONIGHT AND SATURDAY
FOR AREAS ALONG AND WEST OF THE LARAMIE RANGE.

WYZ106-110-116-117-230000-
/O.CON.KCYS.HW.A.0009.130223T0500Z-130223T2200Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
215 AM MST FRI FEB 22 2013

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE THIS EVENING
THROUGH SATURDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE THIS EVENING 
THROUGH SATURDAY AFTERNOON.

* TIMING...LATE THIS EVENING THROUGH SATURDAY AFTERNOON.

* WINDS...SUSTAINED WEST 35 TO 45 MPH WITH GUSTS TO 65 MPH 
  POSSIBLE.

* IMPACTS...TRAVEL MAY BECOME HAZARDOUS FOR LIGHTWEIGHT OR HIGH
  PROFILE VEHICLES ALONG INTERSTATE 25 FROM CHUGWATER TO
  WHEATLAND...AND INTERSTATE 80 BETWEEN CHEYENNE AND THE SUMMIT
  AS WELL AS THROUGH THE ARLINGTON AND ELK MOUNTAIN AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

JAMSKI
353 
WWUS75 KCYS 221631
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
931 AM MST FRI FEB 22 2013

...STRONG WINDS LIKELY FOR OUR WIND PRONE AREAS TONIGHT THROUGH
SATURDAY MORNING...

.HIGH PRESSURE BUILDING INTO NORTHWEST COLORADO WILL COMBINE WITH
LOW PRESSURE TRACKING ACROSS MONTANA THIS EVENING TO CREATE STRONG
WINDS FOR OUR WIND PRONE AREAS TONIGHT THROUGH SATURDAY MORNING.

WYZ106-110-116-117-231200-
/O.UPG.KCYS.HW.A.0009.130223T0500Z-130223T2200Z/
/O.NEW.KCYS.HW.W.0013.130223T0500Z-130223T1800Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
931 AM MST FRI FEB 22 2013

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 11 AM
MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM MST
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...10 PM THIS EVENING THROUGH 11 AM SATURDAY.

* WINDS...SUSTAINED WEST 35 TO 45 MPH WITH GUSTS TO 65 MPH 
  POSSIBLE. 

* IMPACTS...TRAVEL WILL BECOME HAZARDOUS FOR LIGHTWEIGHT OR HIGH
  PROFILE VEHICLES ALONG INTERSTATE 25 FROM CHUGWATER TO
  WHEATLAND...INTERSTATE 80 BETWEEN CHEYENNE AND LARAMIE...AS
  WELL AS THROUGH THE ARLINGTON AND ELK MOUNTAIN AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Feb 21, 5:24 PM MST, 2 hours 52 minutes earlier.

Area forecast discussion, Feb 21, 5:24 PM MST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
524 PM MST THU FEB 21 2013

.AVIATION...00Z ISSUANCE...
THE IMPACT FROM THE LARGE LOW PRESSURE OVER THE PLAINS IS
WANING...BUT WILL PERSIST THROUGH LATE TONIGHT/EARLY FRIDAY.
MVFR/IFR CIGS AND VSBYS WILL CONTINUE AT WY TERMINALS THROUGH
BETWEEN 07Z AND 09Z...WITH IMPROVEMENT EXPECTED FROM WEST TO EAST
BY THAT TIME. POCKETS OF LIGHT SNOW WILL REDUCE VISIBILITIES AT
KLAR AND KCYS THROUGH 03Z OR 04Z WITH IMPROVEMENT THEREAFTER.

MVFR/IFR CONDITIONS WILL PERSIST A BIT LONGER AT WESTERN NEBRASKA
PANHANDLE SITES...WITH EVENTUAL RETURN TO VFR BETWEEN 09Z AND 15Z.
WILL SEE -SN AND BR CONDITIONS THROUGH EARLY FRIDAY MORNING AT
THESE SITES. HAHN

&&

.PREV DISCUSSION... /ISSUED 152 PM MST THU FEB 21 2013/

.SHORT TERM...TONIGHT THROUGH SATURDAY...
LIGHT SNOW CONTINUES TO TAPER OFF OVER THE CWA EARLY THIS
AFTERNOON. MAIN CIRCULATION WAS CURRENTLY OVER NORTH CENTRAL
KANSAS WITH THE WRAPAROUND CLOUD BAND WITH COLDER CLOUD TOPS JUST
TO THE EAST OF THE CWA. AS THE STORM SYSTEM MOVES FURTHER
EAST...THE SNOW WILL END FROM WEST TO EAST...OUTSIDE OF THE
MOUNTAINS. WITH AFTERNOON FORECAST ISSUANCE WILL CANCEL THE WINTER
WEATHER ADVISORY THAT WAS IN EFFECT FOR THE SOUTHEAST PART OF THE
CWA. LOW LEVELS REMAIN SATURATED AND SO CLOUDS WILL BE SLOWER TO
DECREASE...BUT BASES SHOULD SLOWLY LIFT TONIGHT. DRIER AND WARMING
WEATHER WILL OCCUR OVER MOST OF THE CWA FRIDAY AND FRIDAY NIGHT.

A SHORTWAVE TROUGH JUST UPSTREAM OF THE CWA EARLY THIS AFTERNOON WILL
MOVE SLOWLY EAST AND WILL BE EAST OF THE CWA BY 06Z SATURDAY.  THAT
FEATURE MAY KEEP SOME CLOUDS OVER THE CWA AS WELL AS OROGRAPHIC SNOW
IN THE MOUNTAINS.  A SHORTWAVE RIDGE MOVES OVER THE CWA LATE FRIDAY
NIGHT AND SATURDAY MORNING BEFORE MOVING OVER THE PLAINS.

SATURDAY WILL BE THE WARMEST DAY IN AREAS EAST OF THE LARAMIE
RANGE.  CLOUDS INCREASE OVER THE CWA WITH THE PASSAGE OF THE
SHORTWAVE RIDGE AXIS.  BY 00Z SUNDAY...THE NEXT DEVELOPING STORM
SYSTEM WILL BE ALONG THE WESTERN WYOMING BORDER.  MODELS ALL SPREAD
QPF TO AREAS WEST OF THE LARAMIE RANGE ON SATURDAY.  FOR NOW WILL
BUMP UP POPS FOR THAT PART OF THE CWA ESPECIALLY SATURDAY AFTERNOON.
THE SIERRA MADRE AND SNOWY RANGE WILL RECEIVE LIGHT ACCUMULATING SNOW
TONIGHT THROUGH FRIDAY NIGHT...WITH MORE SIGNIFICANT AMOUNTS ON
SATURDAY.

THE MAIN WEATHER CONCERN WILL CONTINUE TO BE WITH THE POTENTIAL FOR
STRONG WINDS IN AREAS ALONG AND WEST OF THE LARAMIE RANGE.  A SURFACE
TROUGH FORMS OVER FAR EASTERN WYOMING FRIDAY NIGHT.  THAT FEATURE
MOVES EAST AHEAD OF A PACIFIC FRONT WHICH MOVES ACROSS THE WYOMING
PART OF THE CWA SATURDAY AFTERNOON.  THE SURFACE PRESSURE GRADIENT
TIGHTEN BY LATE FRIDAY EVENING AND CONTINUE TIGHT THROUGH MOST OF
SATURDAY.  IN ADDITION...700 MB WINDS WILL BE BETWEEN 40 AND 50
KNOTS.  WILL ISSUE A HIGH WIND WATCH FOR THE KARL...KBRX AREAS AND
THE SOUTHERN LARAMIE RANGE FROM 05Z TO 22Z SATURDAY.

LONG TERM...SATURDAY NIGHT THROUGH THURSDAY

SOME DIFFERENCES CONTINUE FOR SATURDAY NIGHT WITH THE ECMWF SLOWER
ON SHORTWAVE AND DEVELOPING MUCH MORE WIDESPREAD PRECIP. BY SUNDAY
06Z...ECMWF HAS TROUGH AXIS ACROSS WESTERN WYOMING SOUTH INTO
UTAH. GFS ON THE OTHER HAND...HAS A CLOSED UPPER LOW OVER WESTERN
MONTANA WITH TROUGH AXIS EAST OF THE LARAMIE RANGE. SO WHAT I DID
WAS PRETTY MUCH KEEP WHAT I INHERITED...SLIGHT CHANCE POPS FOR
MOST LOCATIONS.

LOOKS PRETTY COLD SUNDAY AS 700MB TEMPERATURES FALL TO -16C BEHIND
THE FRONT THAT EVENTUALLY MOVES THROUGH THE AREA. SHAVED SEVERAL
DEGREES OFF GUIDANCE TEMPERATURES...ESPECIALLY OUT IN THE
PANHANDLE WHERE BCALLBLEND WAS SHOWING HIGHS IN THE MID 40S. THINK
MORE MID TO UPPER 30S OUT THAT WAY.

RIDGE AXIS BUILDS INTO THE CWFA MONDAY NIGHT INTO TUESDAY WITH
700MB TEMPERATURES CLIMBING TO -10C. ECMWF A LITTLE
WARMER...AROUND -6C. LOOKING AT HIGHS CLIMBING BACK INTO THE 40S
WEDNESDAY EAST OF THE LARAMIE RANGE. LOOKS FAIRLY WINDY AS WELL
WITH 700MB WINDS OVER 50KTS...SO WARMER TEMPERATURES LOOK TO BE
THE WAY TO GO.

REMAINS WINDY THROUGH THE REMAINDER OF THE WEEK AS SEVERAL LOW
PRESSURE SYSTEM TRACK THROUGH MONTANA. WITH THESE GUSTY
WINDS...COULD SEE GOOD DOWN SLOPING OFF THE LARAMIE RANGE WITH 50S
IN THE PANHANDLE FOR HIGHS THURSDAY.

&&

.FIRE WEATHER...

FIRE WEATHER CONCERNS WILL BE MINIMAL OVER THE CWA THROUGH THE MID
PART OF NEXT WEEK.  TEMPERATURES WILL WARM FRIDAY AND SATURDAY AND
LITTLE IN THE WAY OF SNOW IS EXPECTED OUTSIDE OF THE MOUNTAINS.
STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 60 MPH WILL BE POSSIBLE
OVER SOME AREAS ALONG AND WEST OF THE LARAMIE RANGE FRIDAY NIGHT AND
SATURDAY.  FAST MOVING STORM SYSTEMS WILL BRING THE POTENTIAL FOR
LIGHT SNOW AND COLDER TEMPERATURES ON SUNDAY AND AGAIN TUESDAY.
BETWEEN THOSE STORM SYSTEMS WILL BE GUSTY WESTERLY WINDS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 10 PM THURSDAY TO 3 PM FRIDAY FOR WYZ106-
     WYZ110-WYZ116-WYZ117.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...WEILAND
LONG TERM...CLAYCOMB
Hazardous weather outlook, Feb 21, 5:45 PM MST, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
545 PM MST THU FEB 21 2013

WYZ101>119-230045-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
545 PM MST THU FEB 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

LIGHT SNOW WILL CONTINUE ACROSS PORTIONS OF SOUTHEAST WYOMING
THROUGH THE EVENING HOURS. ANY ADDITIONAL ACCUMULATIONS WILL
REMAIN VERY LIGHT. HOWEVER...ROADWAYS WILL REMAIN SLICK IN SPOTS AND
VISIBILITIES WILL BE REDUCED TO ONE OR TWO MILES WITHIN AREAS OF
THE HEAVIEST SNOW. ANY SNOW THAT DOES FALL WILL DIMINISH BY AROUND
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WESTERLY WINDS WILL GUST AS HIGH AS 60 MPH IN AREAS ALONG AND WEST
OF THE LARAMIE RANGE FROM LATE FRIDAY EVENING THROUGH LATE SATURDAY
AFTERNOON. A HIGH WIND WATCH IS IN EFFECT FOR THE SOUTHERN LARAMIE
RANGE...THE ARLINGTON AREA AND BETWEEN WHEATLAND AND CHUGWATER FROM
10 PM FRIDAY TO 3 PM SATURDAY.

LIGHT ACCUMULATING SNOW WILL BE POSSIBLE OVER SOUTHEAST WYOMING
SATURDAY NIGHT THROUGH EARLY SUNDAY NIGHT. STRONG WINDS WILL AGAIN
BE POSSIBLE IN AREAS ALONG AND WEST OF THE LARAMIE RANGE MONDAY
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-230045-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
545 PM MST THU FEB 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

LIGHT SNOW WILL CONTINUE ACROSS PORTIONS OF THE WESTERN NEBRASKA
PANHANDLE THROUGH THE EVENING HOURS. ANY ADDITIONAL ACCUMULATIONS
WILL REMAIN VERY LIGHT. HOWEVER...ROADWAYS WILL REMAIN SLICK IN
SPOTS AND VISIBILITIES WILL BE REDUCED TO ONE OR TWO MILES WITHIN
AREAS OF THE HEAVIEST SNOW. ANY SNOW THAT DOES FALL WILL DIMINISH
BY AROUND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LIGHT ACCUMULATING SNOW WILL BE POSSIBLE OVER SOUTHEAST WYOMING
SATURDAY NIGHT THROUGH EARLY SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 9:31 AM MSTHigh Wind WarningCYSAlbany, Carbon, Laramie, Platte24 hr

Nearby

High Wind Watches in Wyoming, 2013Every high wind watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.